# SDR CALA0500270

- Difficulty date: August 20, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 55,720 hours, 28,876 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498161
- Condition: Corroded
- Location: Sta 867-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 25R IN THE AFT BAGGAGE BIN CORRODED AT STA 867-887, RBL 27.  A SECTION OF STRINGER AND DOUBLERS WAS INSTALLED IAW SRM 53-00-03.
